# SDR ASOA2014072410964

- Difficulty date: June 29, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,793 hours, 22,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTED DENT BOTTOM LT SIDE OF AFT CARGO.  REPAIRED IAW EC/TC EA 12-2014-149.
